About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 651357, 7 pages
http://dx.doi.org/10.1155/2013/651357
Research Article

Interval Wavelet Numerical Method on Fokker-Planck Equations for Nonlinear Random System

Department of Mechanical Engineering, North China Institute of Aerospace Engineering, Langfang, Hebei 065000, China

Received 3 August 2013; Accepted 19 September 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Li-wei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Metzler, E. Barkai, and J. Klafter, “Anomalous diffusion and relaxation close to thermal equilibrium: a fractional Fokker-Planck equation approach,” Physical Review Letters, vol. 82, no. 18, pp. 3563–3567, 1999. View at Scopus
  2. R. G. Bhandari and R. E. Sheerer, “Random vibrations in discrete nonlinear dynamic systems,” Journal Mechanical Engineering Science, vol. 10, no. 2, pp. 168–174, 1968.
  3. R. S. Langley, “A finite element method for the statistics of non-linear random vibration,” Journal of Sound and Vibration, vol. 101, no. 1, pp. 41–54, 1985. View at Scopus
  4. M. F. Wehner and W. G. Wolfer, “Numerical evaluation of path-integral solutions to Fokker-Planck equations,” Physical Review A, vol. 27, no. 5, pp. 2663–2670, 1983. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Senwen, C. Quifu, and Z. Honghui, “Random responses of a two-degree-of-freedom structure with strongly nonlinear coupling and parametric interaction,” Acta Mechanica Sinica, vol. 9, no. 3, pp. 240–250, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Bertoluzza and G. Naldi, “A wavelet collocation method for the numerical solution of partial differential equations,” Applied and Computational Harmonic Analysis, vol. 3, no. 1, pp. 1–9, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. C. Cattani and L. M. S. Ruiz, “Discrete differential operators in multidimensional haar wavelet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 44, pp. 2347–2355, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. C. Cattani, “Harmonic wavelets towards the solution of nonlinear PDE,” Computers and Mathematics with Applications, vol. 50, no. 8-9, pp. 1191–1210, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. C. Cattani, “Connection coefficients of Shannon wavelets,” Mathematical Modelling and Analysis, vol. 11, no. 2, pp. 117–132, 2006. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. Cattani, “Shannon wavelets theory,” Mathematical Problems in Engineering, vol. 2008, Article ID 164808, 24 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. C. Cattani, “Shannon wavelets for the solution of integrodifferential equations,” Mathematical Problems in Engineering, vol. 2010, Article ID 408418, 22 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. McWilliam, D. J. Knappett, and C. H. J. Fox, “Numerical solution of the stationary FPK equation using Shannon wavelets,” Journal of Sound and Vibration, vol. 232, no. 2, pp. 405–430, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. D. K. Hoffman, G. W. Wei, D. S. Zhang, and D. J. Kouri, “Shannon-Gabor wavelet distributed approximating functional,” Chemical Physics Letters, vol. 287, no. 1-2, pp. 119–124, 1998. View at Scopus
  14. G. W. Wei, “Quasi wavelets and quasi interpolating wavelets,” Chemical Physics Letters, vol. 296, no. 3-4, pp. 215–222, 1998. View at Scopus
  15. G. W. Wei, “A new algorithm for solving some mechanical problems,” Computer Methods in Applied Mechanics and Engineering, vol. 190, no. 15–17, pp. 2017–2030, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. G. W. Wei, “A unified approach for the solution of the Fokker-Planck equation,” Journal of Physics A, vol. 33, no. 27, pp. 4935–4953, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Z. Shi, G. W. Wei, D. J. Kouri, D. K. Hoffman, and Z. Bao, “Lagrange wavelets for signal processing,” IEEE Transactions on Image Processing, vol. 10, no. 10, pp. 1488–1508, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. S.-L. Mei, H.-L. Lv, and Q. Ma, “Construction of interval wavelet based on restricted variational principle and its application for solving differential equations,” Mathematical Problems in Engineering, vol. 2008, Article ID 629253, 14 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. L. Zhang, Y. Yang, and S. Mei, “Wavelet precise integration method on image denoising,” Transactions of the Chinese Society of Agricultural Machinery, vol. 37, no. 7, pp. 109–112, 2006. View at Scopus
  20. S.-L. Mei, C.-J. Du, and S.-W. Zhang, “Linearized perturbation method for stochastic analysis of a rill erosion model,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 289–296, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. S.-L. Pang, “Wavelet numerical method for nonlinear random system,” Transactions of the Chinese Society of Agricultural Machinery, vol. 38, no. 3, pp. 168–170, 2007. View at Scopus
  22. H.-H. Yan, “Adaptive wavelet precise integration method for nonlinear Black-Scholes model based on variational iteration method,” Abstract and Applied Analysis, vol. 2013, Article ID 735919, 6 pages, 2013. View at Zentralblatt MATH · View at MathSciNet
  23. X. Ruyi, “Wavelet-based homotopy analysis method for nonlinear matrix system and its application in burgers equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 982810, 7 pages, 2013. View at Publisher · View at Google Scholar
  24. S.-L. Mei, “HAM-based adaptive multi-scale meshless method for burgers equation,” Journal of Applied Mathematics, vol. 2013, Article ID 248246, 10 pages, 2013. View at Publisher · View at Google Scholar
  25. S.-L. Mei, C.-J. Du, and S.-W. Zhang, “Asymptotic numerical method for multi-degree-of-freedom nonlinear dynamic systems,” Chaos, Solitons and Fractals, vol. 35, no. 3, pp. 536–542, 2008. View at Publisher · View at Google Scholar · View at Scopus
  26. S.-L. Mei and S.-W. Zhang, “Coupling technique of variational iteration and homotopy perturbation methods for nonlinear matrix differential equations,” Computers and Mathematics with Applications, vol. 54, no. 7-8, pp. 1092–1100, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. S.-L. Mei, “Construction of target controllable image segmentation model based on homotopy perturbation technology,” Abstract and Applied Analysis, vol. 2013, Article ID 131207, 8 pages, 2013. View at Zentralblatt MATH · View at MathSciNet
  28. R. Metzler and J. Klafter, “The random walk's guide to anomalous diffusion: a fractional dynamics approach,” Physics Report, vol. 339, no. 1, pp. 1–77, 2000. View at Zentralblatt MATH · View at MathSciNet · View at Scopus